MathSciNet Relay Station
MathSciNet bibliographic data
MR1992130 11M41 (11G55 11J72 33D70)
Zudilin, V. V. Algebraic relations for multiple zeta values. (Russian) Uspekhi Mat. Nauk 58 (2003), no. 1(349), 3--32; translation in Russian Math. Surveys 58 (2003), no. 1, 1–29
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement